RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 6  


Spectral functions of self-adjoint and symmetric multiplication operators in $L^2(X,\mu)$-spaces
E. L. Aleksandrov
803
Free products with amalgamation and HNN-extensions of uniformly exponential growth
P. de la Harpe, M. Bucher
811
Invertibility and the Fredholm property of difference operators
A. G. Baskakov
816
Manifolds of support sets of Chebyshev polynomials
A. B. Bogatyrev
828
Asymptotically recurrent solutions to $\beta$-differential equations
A. I. Gerko
837
Branch groups
R. I. Grigorchuk
852
On a theorem of Yulmukhametov
A. F. Grishin, S. V. Makarenko
859
Matrix completion problems of block type
Kh. D. Ikramov, V. N. Chugunov
863
On graphs without crowns with regular $\mu$-subgraphs
V. V. Kabanov
874
Solvability of nonlocal elliptic problems in weight spaces
O. A. Kovaleva, A. L. Skubachevskii
882
Parabolic permutation representations of the group $ ^2E_6(q^2)$
V. V. Korableva
899
Stationary equilibria in cyclic games: search and structure
V. N. Lebedev
913
Free products of cyclic subgroups in the group $PSL_2(\mathbb C)$
O. M. Mateiko, O. I. Tavgen'
922
Rational approximations to certain numbers
B. G. Tasoev
931
The Navier–Stokes equations: Asymptotic solutions describing tangential discontinuities
A. I. Shafarevich
938

Brief Communications
On the maximal quadratic function for power-bounded operators in $L^p$
V. F. Gaposhkin
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019